Skip to main content




  American Heart Association Classes
  *************************************
  BLS Health Care Provider - ACLS - PALS

CPR Kansas City                            CPR St Louis


HomeHeartsaver: Agenda Adult CPR/AED/First Aid Agenda

 

Sample Heartsaver® CPR AED Course Agenda
With Optional Lessons Included


                               12 Students, 2 Heartsaver Instructors

                               Student-instructor ratio 6:1; student-manikin ratio 3:1

                               Total time: Approximately 4½ hours with optional modules

 

8:00-8:05

Lesson 1: Course Introduction

8:05-8:13

Lesson 1A: Life Is Why Activity (Optional)

8:13-9:08

Lesson 2: Adult CPR

Part I: Scene Safety and Assessment

Part II: Chest Compressions

Part III: Giving Breaths (Mouth-to-Mouth)

Part IV: Giving Breaths (With a Mask)

9:08-9:23

Lesson 3: Use an AED (Adult)

Part I: AED

Part II: Putting It All Together

9:23-9:25

Lesson 4: Help From Others

9:25-9:27

Lesson 5: Adult CPR AED Summary

9:27-9:47

Lesson 6: Adult CPR and AED Skills Test

9:47-9:52

Lesson 7: Naloxone

9:52-9:56

Lesson 8: Adult Choking

9:56-10:11

Break

10:11-10:16

Lesson 1: Child CPR AED Introduction  OPTIONAL: Child

10:16-10:51

Lesson 2: Child CPR

Part I: Scene Safety and Assessment

Part II: Chest Compressions

Part III: Giving Breaths (Mouth-to-Mouth)

Part IV: Giving Breaths (With a Mask)

10:51-11:09

Lesson 3: Use an AED (Child)

Part I: AED

Part II: Putting It All Together

11:09-11:11

Lesson 4: Help From Others

11:11-11:13

Lesson 5: Child CPR AED Summary

11:13-11:25

Lesson 6: Child CPR Skills Test

11:25-11:29

Lesson 7: Child Choking

11:29-11:31

Lesson 1: Infant CPR Introduction  Optional: Infant

11:31-12:03

Lesson 2: Infant CPR

Part I: Scene Safety and Assessment

Part II: Chest Compressions

Part III: Giving Breaths (Mouth-to-Mouth)

Part IV: Giving Breaths (With a Mask)

Part V: Putting It All Together

12:03-12:05

Lesson 3: Infant CPR Summary

12:05-12:17

Lesson 4: Infant CPR Skills Test

12:17-12:22

Lesson 5: Infant Choking

12:22-12:24

Lesson 6: Course Conclusion


  • Optional modules in child CPR and AED use and infant CPR, including child and infant choking
  • Optional exam


 

Sample Heartsaver® First Aid Course Agenda

With Optional Lessons Included

 


12 Students, 2 Heartsaver Instructors

Student-instructor ratio 6:1; student-manikin ratio 3:1

Total time: Approximately 2¾ hours

 

8:00-8:02

Lesson 1: Course Introduction

8:02-8:10

Lesson 1A: Life Is Why Activity (Optional)

8:10-8:55

Lesson 2: First Aid Basics: Duties and Key Steps

Part I: Duties, Roles, and Responsibilities of First Aid Rescuers

Part II: Universal Precautions and Exposure to Blood

Part III: Removing Protective Gloves (Test)

Part IV: Finding the Problem (Test)

8:55-8:58

Lesson 3: First Aid Basics Summary

8:58-9:23

Lesson 4: Medical Emergencies

Part I: Breathing Problems

Part II: Choking (if teaching First Aid only)

Part III: Allergic Reactions

Part IV: Using an Epinephrine Pen (Test)

Part V: Heart Attack, Fainting, Diabetes and Low Blood Sugar, Stroke, and Seizure

9:23-9:26

Lesson 5: Medical Emergencies Summary

9:26-9:41

Break

9:41-10:11

Lesson 6: Injury Emergencies

Part I: External Bleeding

Part II: Controlling Bleeding and Bandaging (Test)

Part III: Wounds

Part IV: Internal Bleeding

Part V: Head, Neck, and Spine Injuries

Part VI: Broken Bones and Sprains

Part VII: Burns and Electrical Injuries

10:11-10:13

Lesson 7: Injury Emergencies Summary

10:13-10:38

Lesson 8: Environmental Emergencies

Part I: Bites and Stings

Part II: Heat-Related Emergencies

Part III: Cold-Related Emergencies

Part IV: Poison Emergencies

10:38-10:40

Lesson 9: Environmental Emergencies Summary

10:40-10:42

Lesson 10: Preventing Illness and Injury; Legal Questions

10:42-10:44

Lesson 11: Course Conclusion

 


Optional modules in child CPR and AED use and infant CPR, including child and infant choking

Optional exam


Sample Heartsaver
® Pediatric First Aid CPR AED

Course Agenda

           

Welcome/Introductions (5 minutes)                                         8:30-8:35

First Aid Steps (60 minutes)                                                      8:35-9:35

Group A Topics (60 minutes)                                                  9:35-10:35

Break (10 minutes)                                                                 10:35-10:45

Group B Topics (90 minutes)                                                10:45-12:15

Lunch and Room Setup (30 minutes)                                 12:15-12:45

Child CPR (90 minutes)                                                           12:45-2:15

Break (10 minutes)                                                                      2:15-2:25

Infant CPR (60 minutes)                                                            2:25-3:25

Wrap-up (5 minutes)                                                                   3:25-3:30

 

Optional

Child Mask (8 minutes)                                                                              

Infant Mask (8 minutes)                                                                             

Adult CPR (50 minutes)                                                                             

Asthma Care Training (20 minutes)                                                         


Written Exam (20 minutes)
 



Family and Friends CPR

Family & Friend CPR Agenda



Heartsaver CPR AED FA Agenda Skills